On the boundary conditions for products of Sturm-Liouville differential operators

Authors

  • Sobhy El-Sayed Ibrahim

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.374

Abstract

In this paper, the second-order symmetric Sturm-Liouville differential expressions $ \tau_1, \tau_2, \ldots, \tau_n $ with real coefficients are considered on the interval $ I = (a,b) $, $ - \infty \le a < b \le \infty $. It is shown that the characterization of singular self-adjoint boundary conditions involves the sesquilinear form associated with the product of Sturm-Liouville differential expressions and elements of the maximan domain of the product operators, and is an exact parallel of the regular case. This characterization is an extension of those obtained in [6], [8], [11-12], [14] and [15].

Author Biography

Sobhy El-Sayed Ibrahim

Benha University, Faculty of Science, Department of Mathematics, Benha B13518, Egypt.

Published

2001-09-30

How to Cite

Ibrahim, S. E.-S. (2001). On the boundary conditions for products of Sturm-Liouville differential operators. Tamkang Journal of Mathematics, 32(3), 187–199. https://doi.org/10.5556/j.tkjm.32.2001.374

Issue

Section

Papers